Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Took oral antibiotic. Having anxiety, depression. Discomfort in stomach, headaches, tightness in neck. Suggestions?

I recently took an oral antibiotic Azithromizyn, after i drank that (2 weeks ago), different symptoms have been appearing. first i started with anxiety , thinking i was going to faint or something was going to happen to me, then i started with feeling sad, depressed, crying that I might be sick with something worse. Then I started have discomfort on top of my stomach, that went away, now i have light headaches , and i started feeling a click in my throat when i would swallow saliva . I have no pain at all. and now im having light tightness in my left side of the neck where i feel the click.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
welcome to healthcare magic,
as per the description of your symptoms,
it seems that you have been suffering from gastritis caused by Azithromycin..
the most common side effect caused by Azithromycin is acute gastritits
so, i advise you to take any antacid pill like PANTAPRAZOLE OR RABEPRAZOLE , available through OTC.

if you havent get any relief from antacid pill , i advise you to consult a ENT specialist..
hope this answer will help you..
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor